Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: US ENDOSCOPY; BIOPSY NEEDLE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
US ENDOSCOPY; BIOPSY NEEDLE
Model Number
00711812
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
02/20/2026
Type of Reportable Event
Malfunction
Event or Problem Description
From staff: needle slow to open.
New Search
Submit an Adverse Event Report
Brand Name
NA
Common Device Name
BIOPSY NEEDLE
Manufacturer
(Section D)
US ENDOSCOPY
5976 heisley rd
mentor OH 44060
MDR Report Key
24518645
Report Number
24518645
Device Sequence Number
20958236
Product Code
FCG
UDI-Device Identifier
00724995180898
UDI-Public
(01)00724995180898
Combination Product (Y/N)
N
Initial Reporter State
ME
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
03/02/2026
Report Date
(Section F)
03/02/2026
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
00711812
Device Catalogue Number
00711812
Device Lot Number
13240578
Was Device Available for Evaluation?
Yes
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
Yes
Device Age
2 MO
Event Location
Hospital
Date Report to Manufacturer
03/05/2026
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
03/05/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Patient Age
45 YR
Patient Sex
Female
Patient Weight
55 KG
Date Report Sent to FDA
03/02/2026